# SDR CALA0500087

- Difficulty date: March 18, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 38,480 hours, 11,350 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO PIT FRAME CORRODED AT BS 1440, RBL 9, BETWEEN S28R AND S29R.  A REPAIR WAS PERFORMED IAW ECRA 5310-04467.  A DIP WAS ISSUED TO PERFORM A PERMANENT REPAIR AFTER 10 MONTHS, BUT BEFORE 3-14-2006.
